MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. NUOSS CANCELLOUS; BONE GRAFTING MATERIAL

COLLAGEN MATRIX, INC. NUOSS CANCELLOUS; BONE GRAFTING MATERIAL
Model Number 509 9002
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional testing performed on the reserve product samples confirms that the product meets acceptance criteria.
 
Event or Problem Description
The clinician reported that the patient underwent a bone graft procedure and observed no integration.The material appeared discolored and darker in shade.No infection was observed.The clinician performed a follow-up procedure to remove the original bone graft and re-grafted the site using another product.There was a delay in placement of implant 4 to 6 months.

Brand Name
NUOSS CANCELLOUS
Common Device Name
BONE GRAFTING MATERIAL
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key7834348
Report Number2249852-2018-00009
Device Sequence Number11239838
Product Code NPM
UDI-Device Identifier00614950007431
UDI-Public00614950007431
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K043034
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Model Number509 9002
Device Lot NumberBM2CU15P1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2018
Initial Report FDA Received Date08/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;